I am a 25-year-old female. I have been experiencing worsening symptoms over the past three months. I was thinking pregnancy but that was tested negative with a gynecologist and PC, two blood labs for HCG and one CBC, as well as a thyroid and hormone test.
My symptoms are: frequent headaches and shock-like pain below the right temple, migraines that last for days, dizziness even when resting in bed, weight gain, fatigue and sleep for 14 hours straight, change in taste i.e. toothpaste taste like hairspray and Kombucha tastes like hairspray, smelling burning plastic and no one else can smell it, losing balance when trying to do yoga and work, seeing shiny flex of light, pain in back, stiffness in shoulders and neck, numbness in the foot for a week, tingling in arms and fingers, painful electric shocks in the leg, mood changes crying and laughing for no reason.
Menstrual changes show shorter cycles and never before pregnant but nipples have left yellow streaks in the bra, fumbling with tools at work.
My current medications are Effexor 37.5 mg, Smarty Pants multivitamin, Vitamin B complex. I also consume daily probiotics.
Welcome to icliniq.com.
Your symptoms apart from migraines are due to nerve involvement causing parosmia (altered taste sensation) most probably due to Vitamin B12 deficiency. Methylcobalamine (or vitamin B12) supplement 1500 mcg per day for a few weeks is usually advised and you are already taking it.
For migraines you can try, Aspirin, Ibuprofen 400 mg to 800 mg every six to eight hours, Naproxen initially 500 mg then 250 mg every six hours, Ketoprofen 25 to 50 mg every six to eight hours.
One of these can be tried, should be available over the counter. If one of these is not effective then you may need one of the prescription medications mentioned below specific for migraines e.g. Sumatriptan, Zolmitriptan, Eletriptan, Naratriptan.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I have been diagnosed with a vitamin B12 deficiency and I am taking medicines from last month ... Thank you doctor, My vitamin B12 leve... Read fullCan vitamin B12 deficiency cause depression and anxiety?
Hello doctor, My best friend has been suffering lately from deficiency of vitamin B12 ... Our doctor informed us that he suffers from depression and anxiety because of vita... Read fullMy migraine medicine is causing side effects. What are my options?
.. gone through your query and understand your concerns. A chronic migraine needs prophylactic treatment for decreasing the frequency of the migraine attacks and remission. For management of a migraine, I suggest the following: Avoid fasting, skippi... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now